MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380 ERGO WAM WLAN USB DICOM SEC AHA B; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI380 ERGO WAM WLAN USB DICOM SEC AHA B; ELECTROCARDIOGRAPH
Model Number ELI380-DCS11
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The eli 380 is intended to be a high-performance, multichannel resting electrocardiograph.As a resting electrocardiograph, the eli 380 simultaneously acquires data from each lead.Once the data is acquired, it can be analyzed, reviewed, stored, printed or transmitted.It is a device primarily intended for use in hospitals but may be used in medical clinics and offices of any size.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.Device inspection is pending, the investigation is currently on going.All relevant information received will submitted in a supplemental report.
 
Event or Problem Description
The customer reported wifi connectivity issues with the eli380 unit.There was no adverse event reported.This incident was captured under hillrom complaint ref # (b)(4).
 
Additional Manufacturer Narrative
The eli 380 device is indicated for use to acquire, analyze, display, and print electrocardiograms.¿ device is indicated for use to provide interpretation of the data for consideration by a physician.¿ device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.¿ the interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.¿ device is indicated for use on adult and pediatric populations.¿ the device is not intended to be used as a vital signs physiological monitor.The device was returned for repair where upon inspection, it was determined that the main board was corrupted.The technician replaced the main board and updated the software version to v2.6.1.1, the latest version.Although there was no patient injury reported, if the eli 380 device loses connection to the wireless network, the device is unable to transmit or receive ekg¿s, which may result in a delay of patient treatment which could cause or contribute to a serious injury or death.Therefore, hillrom is reporting this reported connection failure as a product malfunction.
 
Event or Problem Description

Brand Name
ELI380 ERGO WAM WLAN USB DICOM SEC AHA B
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19860110
Report Number2183461-2024-00027
Device Sequence Number7523395
Product Code DPS
UDI-Device Identifier00812345026917
UDI-Public812345026917
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI380-DCS11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown